1. bookAHEAD OF PRINT
Zeitschriftendaten
License
Format
Zeitschrift
Erstveröffentlichung
16 Jun 2010
Erscheinungsweise
2 Hefte pro Jahr
Sprachen
Englisch
access type Open Access

Multiplicative Lie triple derivations on standard operator algebras

Online veröffentlicht: 03 Apr 2021
Seitenbereich: -
Eingereicht: 21 Feb 2019
Akzeptiert: 06 Jun 2019
Zeitschriftendaten
License
Format
Zeitschrift
Erstveröffentlichung
16 Jun 2010
Erscheinungsweise
2 Hefte pro Jahr
Sprachen
Englisch

[1] W. Cheung: Lie derivations of triangular algebras. Linear Multilinear Algebra 51 (2003) 299–310.Search in Google Scholar

[2] L. Chen, J.H. Zhang: Nonlinear Lie derivations on upper triangular matrices. Linear Multilinear Algebra 56 (6) (2008) 725–730.Search in Google Scholar

[3] M.N. Daif: When is a multiplicative derivation additive?. International Journal of Mathematics and Mathematical Sciences 14 (3) (1991) 615–618.Search in Google Scholar

[4] P. Halmos: A Hilbert space Problem Book, 2nd ed.. Springer-Verlag, New York (1982).Search in Google Scholar

[5] W. Jing, F. Lu: Lie derivable mappings on prime rings. Linear Multilinear Algebra 60 (2012) 167–180.Search in Google Scholar

[6] P. Ji, R. Liu and Y. Zhao: Nonlinear Lie triple derivations of triangular algebras. Linear Multilinear Algebra 60 (2012) 1155–1164.Search in Google Scholar

[7] P.S. Ji, L. Wang: Lie triple derivations of TUHF algebras. Linear Algebra Appl. 403 (2005) 399–408.Search in Google Scholar

[8] F. Lu: Additivity of Jordan maps on standard operator algebras. Linear Algebra Appl. 357 (2002) 123–131.Search in Google Scholar

[9] F. Lu: Lie triple derivations on nest algebras. Math. Nachr. 280 (8) (2007) 882–887.Search in Google Scholar

[10] F. Lu, W. Jing: Characterizations of Lie derivations of ℬ(χ). Linear Algebra Appl. 432 (1) (2010) 89–99.Search in Google Scholar

[11] F. Lu, B. Liu: Lie derivable maps on ℬ(χ). Journal of Mathematical Analysis and Applications 372 (2010) 369–376.Search in Google Scholar

[12] M. Mathieu, A. R. Villena: The structure of Lie derivations on C*-algebras. J. Funct. Anal. 202 (2003) 504–525.Search in Google Scholar

[13] W.S. Martindale III: When are multiplicative mappings additive?. Proc. Amer. Math. Soc. 21 (1969) 695–698.Search in Google Scholar

[14] C.R. Mires: Lie derivations of von Neumann algebras. Duke Math. J. 40 (1973) 403–409.Search in Google Scholar

[15] C.R. Mires: Lie triple derivations of von Neumann algebras. Proc. Am. Math. Soc. 71 (1978) 57–61.Search in Google Scholar

[16] P. Ơemrl: Additive derivations of some operator algebras. llinois J. Math. 35 (1991) 234–240.Search in Google Scholar

[17] A.R. Villena: Lie derivations on Banach algebras. J. Algebra 226 (2000) 390–409.Search in Google Scholar

[18] W. Yu, J. Zhang: Nonlinear Lie derivations of triangular algebras. Linear Algebra Appl. 432 (11) (2010) 2953–2960.Search in Google Scholar

[19] J.H. Zhang, B.W. Wu, H.X. Cao: Lie triple derivations of nest algebras. Linear Algebra Appl. 416 (2-3) (2006) 559–567.Search in Google Scholar

[20] F. Zhang, J. Zhang: Nonlinear Lie derivations on factor von Neumann algebras. Acta Mathematica Sinica. (Chin. Ser) 54 (5) (2011) 791–802.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo